# SDR SWAA2021081096843

- Difficulty date: July 20, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 140BF IS CORRODED AT ATTACH FASTNER HOLES ; / [01] CORROSION ON ACB FLOOR PANEL 140BF DETERMINED TO BE OUT OF LIMIT DUE TO LENGTH OF DAMAGE EXCEEDS 20' IAW SRM 53-00-53-1A-1 FIG 102; PANEL TO BE REPLACED ON FAULT TTG8Q005V49D; [02] VERIFIED OUT OF LIMITS STATEMENT AND VERIFIED FAULT TO BE ADDRESSED ON TTG8Q005V49D
